Reflux Prevacid Concern Help

0 Replies
Prego1 - December 14

Ok here's the update......we put DD on Prevacid and took her off twice due to diarrhea. Her ped, insists it can't cause diarrhea. I did research online and also looked in my pharmacology books and it does say it can cause diarrhea. She has had diarrhea now for 14 days! Thank God she is eating though and not dehydrated. This morning I took her off it again, I'm so frustrated and depressed now. She had 2 stool samples done, a urine cath exam, upper GI, x-rays, and blood work. I am going out of my mind and have been crying a lot bec. of her. I can't stand this. If she can't take Prevacid I suggested Prilosec but it will cost us $200 a month. Apparently there's only 1 pharm that will compound it here. Anyone there using Prev on their LO and have diarrhea too/runny frequent stools? DD has been going like 8 times a day. She has been so gassy on Prevacid. I jus put her back on Axid again this morning. What kind of formula are u using? We tried Alimentum, it made her diarrhea so much worse! I seriously don't think she has milk allergy. DD is using Similac Sensitive w/ Simply Thick. Pls. help. She is 3 months old.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?